# SDR UIEA200600055

- Difficulty date: March 26, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 520 RT FOUND WITH 2 CRACKS AT STRINGER 11 CUT OUT.  CRACKED FRAME REPAIRED IAW BOEING MSG NR 1-166738303-4. DATE 06 MARCH 2006.  FABRICATED 03 OFF DOUBLERS MATERIAL 2024-T3.(0.063",0.032",0.063" RESPECTIVELY).  FAB 1 OFF CUP MATERIAL 2024-T3 0.050.
